BLEEDING FROM OCCULT DISEASE DURING ANTICOAGULANT THERAPY
- Trauma in the anticoagulated patient. Guly, H. R.; Jones, L. O.; Nokes, T. J. C. // Trauma;Jul2005, Vol. 7 Issue 3, p155
An increasing number of people are taking anticoagulants for the prophylaxis of thromboembolic disease. This may cause problems when they attend hospital following trauma. Patients may also develop spontaneous bleeding that may have similar effects to bleeding after an injury. This article...
- Guidelines for the management of anticoagulant and antiplatelet therapy in patients undergoing endoscopic procedures. Veitch, A. M.; Baglin, P.; Gershlick, A. H.; Harnden, S. M.; Tighe, R.; Cairns, S. // Gut;Sep2008, Vol. 57 Issue 9, p1322
The article presents guidelines for the management of anticoagulant and antiplatelet therapy in patients undergoing endoscopic procedures. They include acute gastro-intestinal hemorrhage, low-risk and high-risk endoscopic procedures, and the discontinuation of clopidogrel therapy. The article...
- Acute Abdominal Conditions Induced by Anticoagulant Therapy -- Case Reports. Stanton Jr., Paul E.; Watson, Scott; Laucirica, Rodolfo; Vo, Nghia N.; Yee, Edward S. // Vascular Surgery;Nov/Dec1988, Vol. 22 Issue 6, p413
Hemorrhage after oral anticoagulant administration is a well-recognized hazard of therapy, and hemorrhagic complications may occur in 10-40% of patients. Usually these complications are minor, but serious bleeding has been reported in from 2-10% of patients on prolonged anticoagulant therapy....
- Recurrence of a Left Ventricular Thrombus After Surgical Excision in a Young Patient With Normal Left Ventricular Systolic Function--A Case Report. Reddy, S. Chandra Bose; Ziady, Galal M.; Zerbe, Tony; Matesic, Connie; Griffith, Bartley // Angiology;Nov1993, Vol. 44 Issue 11, p923
The case report of a young patient with recurrence of intraventricular thrombus represents an unusual presentation with no apparent clinical explanation despite echocardiographic, surgical, and pathologic confirmation. The other unusual feature of this case is the absence of predisposing factors...
- Rectus sheath hematoma due to cough attacks in an elderly patient on oral anticoagulant therapy. Varol, Ercan; Özaydın, Mehmet // Anatolian Journal of Cardiology / Anadolu Kardiyoloji Dergisi;Jun2007, Vol. 7 Issue 2, p235
The article presents the case of a 61-year-old woman diagnosed with rectus sheath hematoma due to cough attacks on oral anticoagulant therapy. Repetitive injury during cough attacks may cause intense contraction of the rectus muscle. Tearing and bleeding occur from the perforating branches of...
- Rapid reversal of anticoagulant bleeding- rFVIIa an option? Zupancic-Šalek, Silva // Journal of Postgraduate Medicine;Jan-Mar2007, Vol. 53 Issue 1, p3
The article reflects on the use of recombinant factor VIIa (rFVIIa) as a potential agent to reverse anticoagulant effects. The author offers cases wherein the rFVIIa maybe useful to reverse the effect of vitamin K antagonists in cases where standard therapy is insufficient. He stresses that the...
- Outcomes of anticoagulation reversal/resumption for ICH. // Reactions Weekly;Mar2015, Vol. 1543 Issue 1, p13
The article discusses the medical outcomes of anticoagulation reversal and resumption for patients with intracerebral haemorrhage (ICH).
- Lower Intensity Oral Anticoagulant Therapy Works. Miller, Karl E. // American Family Physician;1/1/2005, Vol. 71 Issue 1, p186
Deals with a study which concluded that lower intensity oral anticoagulation therapy can be used. Indications for oral anticoagulation therapy using coumarin derivatives; Risk considered most significant with coumadin therapy; Study population.
- Corrections. // American Family Physician;3/15/2006, Vol. 73 Issue 6, p974
Presents corrections to articles that were previously published in various issues, including "Warfarin Therapy: Evolving Strategies in Anticoagulation."